# SDR 2006FA0000026

- Difficulty date: October 18, 2005
- Submitted: January 12, 2006
- Operation: General aviation
- Aircraft: N418FX
- Make and model: Lear 45LEAR
- Aircraft serial: 120
- Engine: Garrtt TFE7312
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4555401134009
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING 5,000 HOUR INSPECTION, THE RUDDER WAS REMOVED FOR S/B (REPAIR OF RUDDER TORQUE TUBE ASSY BONDING JUMPERS) FOUND CORROSION ON TORQUE TUBE INTERNAL AND EXTERNAL.  ON FURTHER INVESTIGATION (EDDY CURRENT INSP) A CRACK INDICATION WAS NOTED .020 INCH DEEP BY 1 INCH LONG.  TORQUE TUBE WAS REMOVED AND REPLACED.  PROBABLE CAUSE: MOISTURE INGRESSION THROUGH WIRE BUNDLE HOLE.  ENGINEERING EVALUATE FOR POSSIBLE INTERNAL INSPECTION CRITERIA OF TORQUE TUBE AND ENVIRONMENTAL SEALING AS REQUIRED.  (K)
